# SDR CKSA96158

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NASI SYSTEM PLACES NAUSEATING ODOR INTO AIRCRAFT, OILY SMELL AND TASTE.  TROUBLESHOT SYSTEM, PERFORMED OPS CHECK OF NASI FLOW CONTROL SYSTEM AND NO DISCREPANCIES NOTED.  OPS GOOD IAW NASI OPERATIONS MANUAL 21-7-0 PAGE 1.
